EconPapers    
Economics at your fingertips  
 

Linear Quadratic Optimization for Models with Rational Expectations

Hans M Amman () and David Andrew Kendrick ()

CARE Working Papers from The University of Texas at Austin, Center for Applied Research in Economics

Abstract: N/A

Keywords: Macroeconomics; Rational Expectations; stochastic optimization; numerical experiments (search for similar items in EconPapers)
JEL-codes: C63 E61 (search for similar items in EconPapers)
Date: 1997-07
Note: None
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.eco.utexas.edu/Ecopapers/wp9708.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: LINEAR-QUADRATIC OPTIMIZATION FOR MODELS WITH RATIONAL EXPECTATIONS (1999) Downloads
Working Paper: Linear Quadratic Optimization for Models with Rational Expectations (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:tex:carewp:9708

Access Statistics for this paper

More papers in CARE Working Papers from The University of Texas at Austin, Center for Applied Research in Economics
Contact information at EDIRC.
Series data maintained by Caroline Thomas ().

 
Page updated 2014-10-20
Handle: RePEc:tex:carewp:9708